# SDR REXA2018010800058

- Difficulty date: January 8, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 22,616 hours, 14,677 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690321273
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAIN CABIN FLOOR SUPPORT NR 1 AT LBL27 IS CORRODED AND GOUGED TCI 53-20-243. REMOVED AND REPLACED CABIN FLOOR SEAT TRACK NR 1 LBL27 IAW AMM
53-00-49-400-801.
